# SDR AALA202312240951

- Difficulty date: December 19, 2023
- Submitted: December 25, 2023
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 66,717 hours, 33,372 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  EXCESSIVE PLAY PASSENGER CREW DOOR 831 LOWER LINK SUPPORT ARM AW AMM 52-11-21-400-001-A.
